Calpol SixPlus Paracetamol, 12 sachets

Calpol SixPlus Paracetamol, 12 sachets

There are no reviews found for this product

5,75

In stock
Add to cart

Product description

Calpol, SixPlus, Paracetamol, 12 sachets

Calpol SixPlus Sugar Free Suspension is a strawberry flavoured oral suspension and is used for the relief of:
Fever (raised temperature), Post-Immunisation Fever, Cold & Flu Symptoms, Toothache, Headache, Sore Throat, Earache, other aches & pains

It is suitable for children 6 years and over and for adults who have difficulty swallowing pain relieving tablets. 

Not recommended for children under 6 years old

Ingredients

Each 5 ml contains: 250 mg Paracetamol

Also contains: Maltitol, E420, E218 and E216

Allergy information

If symptoms persist consult your doctor. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product.

Please see leaflet.

Keep out of the reach and sight of children.
Contains Paracetamol
Do not give this medicine with any other paracetamol-containing products.

Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

Reviews

Please login to write a review
 

LOCAL

Visit our stores in The Hague & Wassenaar for all your favourites

24/7 Shopping

Order online and get all your goodies delivered. It’s quick & easy!

DELIVERY & Shipping

Local home deliveries and great parcel service. Have you tried it yet?